International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education
Editorial
  • Article Type: Research Article
  • International Electronic Journal of Mathematics Education, 2007 - Volume 2 Issue 3, pp. 107-109
  • Published Online: 12 Dec 2007
  • Article Views: 1644 | Article Download: 1136
  • Open Access Full Text (PDF)
APA
In-text citation: (Batanero, 2007)
Reference: Batanero, C. (2007). Editorial. International Electronic Journal of Mathematics Education, 2(3), 107-109.
AMA
In-text citation: (1), (2), (3), etc.
Reference: Batanero C. Editorial. INT ELECT J MATH ED. 2007;2(3), 107-109.
Chicago
In-text citation: (Batanero, 2007)
Reference: Batanero, Carmen. "Editorial". International Electronic Journal of Mathematics Education 2007 2 no. 3 (2007): 107-109.
Harvard
In-text citation: (Batanero, 2007)
Reference: Batanero, C. (2007). Editorial. International Electronic Journal of Mathematics Education, 2(3), pp. 107-109.
MLA
In-text citation: (Batanero, 2007)
Reference: Batanero, Carmen "Editorial". International Electronic Journal of Mathematics Education, vol. 2, no. 3, 2007, pp. 107-109.
Vancouver
In-text citation: (1), (2), (3), etc.
Reference: Batanero C. Editorial. INT ELECT J MATH ED. 2007;2(3):107-9.

Abstract

Editorial

Keywords

Editorial

References

---

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.